Alert archive / Montana / Wind Advisories in 2016
Wind Advisory 1, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Jan 10, 2016, 2:31 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Jan 11, 2016, 9:00 AM MST. It was in force for 67 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2016, 2:31 PM MST (21:31 UTC)
- In effect from
- Jan 11, 2016, 9:00 AM MST
- Expired
- Jan 14, 2016, 3:58 AM MST
- In force
- 67 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
688 WWUS75 KBYZ 102131 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 231 PM MST SUN JAN 10 2016 MTZ065-066-112145- /O.NEW.KBYZ.WI.Y.0001.160111T1600Z-160114T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 231 PM MST SUN JAN 10 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM MONDAY TO 5 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 5 PM MST WEDNESDAY. * TIMING...9 AM MONDAY UNTIL LATE WEDNESDAY * IMPACTS...DANGEROUS CROSS WINDS ALONG INTERSTATE 90 * WINDS...WIND GUSTS TONIGHT TO 45 MPH INCREASING TO 60 MPH ON MONDAY BECOMING EVEN STRONGER ON TUESDAY AND CONTINUING INTO WEDNESDAY * BLOWING SNOW...LOWER SPOTS IN THE ROAD WILL SOME MINOR BLOWING SNOW AND POSSIBLE DRIFTING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
9 follow-up statements
831 WWUS75 KBYZ 110631 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 1131 PM MST SUN JAN 10 2016 MTZ065-066-120645- /O.CON.KBYZ.WI.Y.0001.160111T1600Z-160114T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 1131 PM MST SUN JAN 10 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO 5 PM MST WEDNESDAY... * TIMING...MONDAY MORNING THROUGH WEDNESDAY AFTERNOON. * IMPACTS...DANGEROUS CROSS WINDS ALONG INTERSTATE 90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * WINDS...WIND GUSTS TONIGHT UP TO 45 MPH INCREASING TO AROUND 60 MPH ON MONDAY...BECOMING EVEN STRONGER ON TUESDAY AND CONTINUING INTO WEDNESDAY. * BLOWING SNOW...BLOWING AND DRIFTING SNOW MAY MAKE TRAVEL DIFFICULT IN LOCALIZED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
502 WWUS75 KBYZ 111058 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 358 AM MST MON JAN 11 2016 MTZ065-066-121100- /O.CON.KBYZ.WI.Y.0001.160111T1600Z-160114T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 358 AM MST MON JAN 11 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST WEDNESDAY... * TIMING...THIS MORNING THROUGH WEDNESDAY AFTERNOON. * IMPACTS...DANGEROUS CROSS WINDS ALONG INTERSTATE 90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * WINDS...SOUTHWEST WIND GUSTS INCREASING TO AROUND 60 MPH THIS AFTERNOON...BECOMING EVEN STRONGER ON TUESDAY AND CONTINUING INTO WEDNESDAY. * BLOWING SNOW...BLOWING AND DRIFTING SNOW THIS AFTERNOON MAY MAKE TRAVEL DIFFICULT IN LOCALIZED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
541 WWUS75 KBYZ 112210 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 310 PM MST MON JAN 11 2016 MTZ065-066-122215- /O.CON.KBYZ.WI.Y.0001.000000T0000Z-160114T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 310 PM MST MON JAN 11 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... * TIMING...THROUGH WEDNESDAY AFTERNOON. * IMPACTS...DANGEROUS CROSS WINDS ALONG INTERSTATE 90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * WINDS...GUSTS UP TO 65 MPH AT TIMES...ESPECIALLY DURING TUESDAY MORNING. * BLOWING SNOW...ISOLATED AREAS OF BLOWING AND DRIFTING SNOW ARE POSSIBLE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
890 WWUS75 KBYZ 121031 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 331 AM MST TUE JAN 12 2016 MTZ065-066-131045- /O.CON.KBYZ.WI.Y.0001.000000T0000Z-160114T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 331 AM MST TUE JAN 12 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... * TIMING...THROUGH WEDNESDAY AFTERNOON. * IMPACTS...DANGEROUS CROSS WINDS ALONG INTERSTATE 90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * WINDS...GUSTS 60 TO 65 MPH AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
629 WWUS75 KBYZ 122210 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 310 PM MST TUE JAN 12 2016 MTZ065-066-132215- /O.CON.KBYZ.WI.Y.0001.000000T0000Z-160114T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 310 PM MST TUE JAN 12 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... * TIMING...THROUGH WEDNESDAY AFTERNOON. * IMPACTS...DANGEROUS CROSS WINDS ALONG INTERSTATE 90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * WINDS...GUSTS AS HIGH AS 64 MPH HAVE BEEN REPORTED NEAR BOTH LIVINGSTON AND NYE. GUSTS FROM 60 TO 65 MPH WILL CONTINUE AT TIMES THROUGH WEDNESDAY. && $$ HTTP://WEATHER.GOV/BILLINGS
267 WWUS75 KBYZ 130412 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 912 PM MST TUE JAN 12 2016 MTZ065-066-140000- /O.CON.KBYZ.WI.Y.0001.000000T0000Z-160114T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 912 PM MST TUE JAN 12 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... * IMPACTS...DANGEROUS CROSS WINDS ALONG INTERSTATE 90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * TIMING...THROUGH WEDNESDAY AFTERNOON. * WINDS...EXPECT GUSTS FROM 60 TO 70 MPH AT TIMES THROUGH WEDNESDAY. && $$ HTTP://WEATHER.GOV/BILLINGS
563 WWUS75 KBYZ 131104 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 404 AM MST WED JAN 13 2016 MTZ065-066-140000- /O.CON.KBYZ.WI.Y.0001.000000T0000Z-160114T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 404 AM MST WED JAN 13 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * IMPACTS...DANGEROUS CROSS WINDS ALONG INTERSTATE 90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * TIMING...THROUGH THIS AFTERNOON. * WINDS...EXPECT GUSTS FROM 60 TO 65 MPH AT TIMES. && $$ HTTP://WEATHER.GOV/BILLINGS
379 WWUS75 KBYZ 131608 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 908 AM MST WED JAN 13 2016 MTZ065-066-141200- /O.EXT.KBYZ.WI.Y.0001.000000T0000Z-160114T1200Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 908 AM MST WED JAN 13 2016 ...WIND ADVISORY EXTENDED UNTIL 5 AM MST THURSDAY... * IMPACTS...DANGEROUS CROSS WINDS ALONG INTERSTATE 90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * TIMING...THROUGH TONIGHT. * WINDS...WINDS WEDNESDAY MORNING WERE CONTINUING TO GUST AS HIGH AS 65 MPH. GUSTS FROM 55 TO 65 MPH WILL CONTINUE THIS EVENING BEFORE DIMINISHING OVERNIGHT. && $$ HTTP://WEATHER.GOV/BILLINGS
292 WWUS75 KBYZ 141058 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 358 AM MST THU JAN 14 2016 MTZ065-066-141200- /O.CAN.KBYZ.WI.Y.0001.000000T0000Z-160114T1200Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 358 AM MST THU JAN 14 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WINDS WILL BE LESS INTENSE TODAY WITH WEST WINDS GUSTING 40 TO 50 MPH THROUGH MID DAY...AND DECREASING FURTHER INTO THIS EVENING. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Jan 10, 10:10 AM MST, 4 hours 21 minutes earlier.
Area forecast discussion, Jan 10, 10:10 AM MST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
1010 AM MST SUN JAN 10 2016
.UPDATE...
EXPECT TEMPERATURES TO MODERATE TODAY FOR COLD MORNING LOWS. WINDS
HAVE POPPED UP AT LIVINGSTON AND STAYING CONSISTENTLY OUT OF THE
SOUTHWEST AROUND 30 MPH. HAVE RAISED WINDS A BIT BUT MADE FEW
OTHER CHANGES TO TODAYS FORECAST. DID START RAISING WINDS FROM MID
DAY MONDAY INTO MONDAY NIGHT AS MET GUIDANCE AND NAM PRESSURE
GRADIENTS MAKE IT LOOK LIKE WINDS WILL START GUSTING OVER 50 MPH
TOMORROW. WHILE THE INITIAL PRESSURE GRADIENTS ARE A BIT TOO
WESTERLY TO BE PICKED UP BY IDA TO LWT GRADIENTS THE PARK LOOKS
LIKE IT WILL BE STAYING COLD SO INITIAL GAP FLOW WINDS WILL BE A
BY PRODUCT OF PARK DRAINAGE AND STRONG GRADIENT WINDS. BORSUM
&&
.SHORT TERM...VALID FOR TDY AND MON...
A QUIET END TO THE WEEKEND IS ON TAP WITH A MODERATION IN
TEMPERATURES EXPECTED. 1033MB SURFACE HIGH OVER THE DAKOTAS EARLY
THIS MORNING WILL SHIFT SOUTHEAST TODAY TAKING THE CORE OF THE
COLDEST AIR WITH IT. A NORTH TO NORTHWEST FLOW ALOFT WILL CONTINUE
TODAY INTO MONDAY. HIGH PRESSURE RIDGING BUILDING IN FROM THE
PACIFIC NORTHWEST COAST WILL ALLOW HEIGHTS TO BEGIN TO RISE
THROUGH MONDAY. ALTHOUGH NOT A TRUE LEE-SIDE TROUGH
DEVELOPS...SURFACE WINDS WILL BECOME WESTERLY ACROSS OUR FORECAST
AREA TODAY AND THIS WILL HELP TO SCOUR OUT THE ARCTIC AIRMASS
INTO THE DAKOTAS. THERE IS QUITE THE RANGE IN CURRENT TEMPERATURES
ACROSS THE FORECAST AREA THIS MORNING. A SOUTHWEST WIND IN
LIVINGSTON IS RESULTING IN TEMPERATURES IN THE UPPER
20S...WHEREAS...CALM TO VERY LIGHT WINDS OUT EAST ARE ALLOWING
READINGS TO STAY WELL BELOW ZERO IN THE -10 TO -15 DEGREE RANGE.
WESTERLY DOWNSLOPE FLOW COMBINED WITH MOSTLY SUNNY SKIES WILL
ALLOW TEMPERATURES TO MODERATE INTO THE 20S ACROSS THE FAR EAST
WITH LOWER 30S ALONG THE FOOTHILLS.
A WEAK DISTURBANCE WILL DROP SOUTH OUT OF CANADA INTO THE EASTERN
PORTIONS OF THE STATE BY THIS EVENING CONTINUING THROUGH THE
OVERNIGHT HOURS. THIS WILL BRING A CHANCE FOR VERY LIGHT SNOW
ROUGHLY ALONG AND EAST OF A MILES CITY TO BROADUS LINE. ANOTHER
ARCTIC FRONT WILL DROP SOUTH INTO THE DAKOTAS AND EXTREME EASTERN
MONTANA MONDAY INTO MONDAY NIGHT BRINGING A CONTINUED CHANCE FOR
SNOW SHOWERS ACROSS THE EAST. AT THE SAME TIME...AN UPPER LEVEL
DISTURBANCE WILL MOVE ACROSS SOUTHWEST AND SOUTHERN MONTANA MONDAY
INTO MONDAY NIGHT. ALTHOUGH A DOWNSLOPE FLOW WILL PREVAIL...WE
CAN'T RULE OUT A SLIGHT CHANCE FOR A SNOW SHOWER ACROSS OUR
CENTRAL AND WESTERN AREAS DURING THIS TIME. TEMPERATURES MONDAY
ARE EXPECTED TO BE A FEW DEGREES WARMER THAN TODAY WITH READINGS
IN THE MIDDLE TO UPPER 20S ACROSS THE FAR EAST TO MIDDLE 30S ALONG
THE WESTERN FOOTHILLS. HOOLEY
.LONG TERM...VALID FOR TUE...WED...THU...FRI...SAT...
MODELS HAVE COME INTO BETTER AGREEMENT EVEN INTO THE FAR EXTENDED
PERIODS. MODEL CONSENSUS IS THAT STRONG WEST COAST RIDGE WILL
IMPEDED ANY STRONG PACIFIC SYSTEMS FROM IMPACTING THE AREA...WHILE
OUR AREA WILL BE ON THE EASTERN NORTHERLY FLOW SIDE OF THE RIDGE
ALLOWING OCCASIONAL COLD CANADIAN AIR INTRUSIONS BY THE END OF THE
WEEK.
WARM ADVECTION PATTERN EVOLVES TUESDAY AS RIDGE SHIFTS EAST INTO
THE AREA...KEEPING A DRY FORECAST FOR ALL BUT MOUNTAIN LOCATIONS. THE
WARMER AIR WILL BRING STRONG WIND GUST POTENTIAL FOR WESTERN
FOOTHILLS. THIS PATTERN PERSISTS THROUGH WEDNESDAY. A STRONG
PACIFIC SYSTEM MOVES INTO THE WEST COAST BUT THE RIDGE OVER THE
AREA WHILE GETTING KNOCKED DOWN ALSO DISSIPATES MUCH OF THE ENERGY
BEFORE IT REACHES OUR AREA. SHOULD BE ENOUGH MOISTURE FOR ISOLATED
TO SCATTERED SNOW SHOWERS BUT IMPACTS LOOK MINIMAL. WITH THE RIDGE
KNOCKED DOWN THE DOOR OPENS FOR A CANADIAN COLD FRONT TO DROP INTO
THE AREA FOR FRIDAY WITH BROADBRUSH LOW POPS. AN ARCTIC LOBE
DEVELOPS TO THE NORTH OF THE AREA ON SATURDAY. PRESSURE GRADIENT
AHEAD OF THIS SOUTHWARD MOVING FEATURE WILL ALLOW WEST/SOUTHWEST
WINDS AND WARMER AIR TO PUSH INTO THE AREA AND DRY UP LOW POPS
FROM FRIDAY. ARCTIC AIR DROPS INTO THE AREA FOR SUNDAY WITH AGAIN
A BROADBRUSHED LOW POP REGIME.
DESPITE THE BETTER AGREEMENT IN THE EXTENDED THIS FORECAST HAS A
LOT OF COMPLEX INTERACTIONS SO CONFIDENCE PAST ABOUT TUESDAY
REMAINS LOW AND EXPECT TO SEE SOME SIGNIFICANT ADJUSTMENTS OVER
THE NEXT WEEK. CHAMBERS
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY. GUSTY TO
OCCASIONALLY STRONG WEST TO SOUTHWEST WINDS CAN BE EXPECTED IN THE
WESTERN FOOTHILLS INCLUDING KLVM VICINITY. CHAMBERS/REIMER
&&
.PRELIMINARY POINT TEMP/POPS...
TDY MON TUE WED THU FRI SAT
-------------------------------------------------------
BIL 032 020/035 020/035 021/038 025/039 020/031 010/025
0/N 02/J 21/N 11/N 13/J 32/J 21/B
LVM 033 018/036 020/035 021/038 024/037 018/030 012/027
0/N 11/N 21/N 11/N 23/J 32/J 21/N
HDN 031 016/032 008/034 017/037 021/038 019/030 010/025
0/B 02/J 21/B 11/B 13/J 32/J 21/B
MLS 027 017/030 009/028 018/037 020/037 020/028 009/021
0/B 26/J 31/B 11/U 12/J 32/J 21/E
4BQ 030 016/032 008/032 018/037 022/038 021/029 011/024
0/B 23/J 31/B 11/U 12/J 32/J 21/E
BHK 023 014/026 002/024 016/034 019/034 019/025 008/017
0/B 36/J 31/B 11/B 12/J 32/J 11/E
SHR 034 017/036 009/035 018/038 020/037 018/029 009/026
0/B 02/J 21/B 11/B 12/J 32/J 21/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jan 10, 10:37 AM MST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BILLINGS MT 1037 AM MST SUN JAN 10 2016 MTZ028-029-034-035-038>042-056-057-063>068-WYZ098-099-111745- SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-JUDITH GAP-PARADISE VALLEY-LIVINGSTON AREA- BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS- NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS- 1037 AM MST SUN JAN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL BE INCREASING ACROSS THE FOOTHILLS AND FAVORED VALLEYS OF SOUTH CENTRAL MONTANA LATE TONIGHT AND THROUGH MONDAY. BY MONDAY AFTERNOON WIND GUSTS MAY START EXCEEDING 50 MPH IN AREAS LIKE LIVINGSTON AND THE UPPER STILLWATER VALLEY NEAR NYE. VEHICLES PULLING LIGHT LOADS ALONG INTERSTATE 90 BETWEEN BIG TIMBER AND LIVINGSTON WILL NEED TO MONITOR THE WINDS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.